# SDR UIEA2018080301617

- Difficulty date: July 29, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,325 hours, 10,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT "UNARMED" LIGHT HALF ILLUMINATED. RELAMPED LIGHT IAW AMM 33-13-00, OPS CKECK GOOD.
